U.S. doctors online nowAsk doctors free
Idaho Falls, ID
A 24-year-old male asked:

Why after a god night sleep do i feel really drowsy all day that feels like a haze over me that i can't shake?

2 doctor answers3 doctors weighed in
Dr. Albert Pizzo
Family Medicine 62 years experience
Drowsy all day: You stated you are on Lexapro (escitalopram) and lamictal. Both of these medications can have severe side effects and the combination can add new side effects that can cause your symptoms. Also these medictions can interfere with normal sleep. Advise you work closely with your doctor to decrease very slowly the amounts of medication you are using and see if you feel better.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Alvin Lin
Geriatrics 32 years experience
Drug side effect?: Check out http://www.drugs.com/sfx/lamotrigine-side-effects.html as one of the most common side effects of Lamictal (lamotrigine) is sleepiness (somnolence). Also check out http://www.drugs.com/sfx/escitalopram-side-effects.html as Lexapro (escitalopram) is also commonly linked to sleepiness or unusual drowsiness. Of course, you might also be anemic or have hypothyroidism. Talk to your doc.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 27, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.